# SDR CHQA200500054

- Difficulty date: March 13, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 11,124 hours, 8,701 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3039 BOS-MYR - DURING INTIAL CLIMB A LAV SMOKE INDICATION APPEARED ON EICAS.  THE FLIGHT ATTENDANT REPORTED THERE WAS NO EVIDENCE OF ODOR, SMOKE, OR FIRE IN THE CABIN.  ALL OTHER INDICATIONS IN THE COCKPIT WERE NORMAL.  THE AIRCRAFT WAS HEAVILY DE-ICED IN BOS.  WITH A STRONG SUSPICION OF DE-ICING FLUID IN THE AIR CONDITIONING SYSTEM AND NO VISIBLE INDICATION OF SMOKE, THE FLIGHT WAS CONTINUED TO MYR WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AN INSPECTION OF THE ENGINES, APU, AND LAVATORY SMOKE DETECTOR.  OPS CHECK GOOD.  NO SMOKE OR ODOR PRESENT.
